# SDR 96ZZZX5222

- Difficulty date: September 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4752K
- Make and model: Cessna P210N
- Aircraft serial: P21000283
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stabilizer
- Condition: Loose Rivets
- Location: Horz Stab Le
- Part time: 1,850 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOOSE RIVETS ON LEADING EDGE OF HORIZONTAL STABILIZER ON THE FIRST TWO RIBS OUT FORM THE FUSELAGE.  REMOVED AND REPLACED RIVETS WITH NEW.  AIRCRAFT EQUIPPPED WITH DE-ICE BOOTS.
